# SDR A6WA201140409

- Difficulty date: May 11, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Condition: Chafed
- Location: Bs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS CHAFED WHERE LT WING T/E SEAL STARTS.  REPAIRED CHAFE ON FUSELAGE LT WING T/E SEAL IAW 601R-53-41-610 AND 601R-53-41-341.
